On the pill, sweating and too hot

Hi. I don't know if this is the right place to discuss this. I was put on marvelon over a year ago because I had terrible anxiety which wasn't getting better with ad's alone. I'd already been diagnosed with pcos for several years before this happened. Anyway, since being on the pill, I get so hot and sweaty. If I've been active, even just a brisk walk, I get sweaty armpits, my hair gets wet underneath at the back and I sweat down below, so have to change my underwear sometimes too. It's usually worse in the mornings. Although overnight I get sweaty down there and it does smell a bit (sorry if tmi) it's fair to say this is getting me down. I've not been to the docs yet about this problem but I really think being on the pill is just masking an underlying problem with my hormones. Can anybody at all relate to this issue or offer advice? Thankyou

oldestnewest

You may also like...